# SDR DLM88100115

- Difficulty date: January 12, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 49,660 hours, 36,506 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Condition: Overheated
- Location: Aft Galley Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A`S REPORT BURNING ODOR FWD OF AFT GALLEY.  OPENED SEVERAL CABIN CEILING PANELS CLOSED CABIN CEILING AND ACCESS PANELS FOUND READING LIGHT TRANSFORMER T1-106 VERY WARM REPLACED TRANSFORMER PERF OP 5088 NOP TROUBLE FOUND PERF OP 5089 PNEU SYS DUCT BURNOUT INSP ENTIRE CABIN AND GALLEYS NO ODOR PRESENT ACFT OK FOR SERVICE.
